# SDR DALA2016080105674

- Difficulty date: July 24, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANTED KEEL FORMERS AT STA 674, 696, AND 714 CRACKED ON OTBD END.  REPAIR IAW ER/A 545683-14MA, REF ORNRC 69946-0100-0130.  REMOVED FORMERS ON RT CANTED KEEL AT STA 674, 696, AND 714.  FABRICATED AND INSTALLED DOUBLERS AND FILLERS TO FORMERS IAW ER/A 545683-14MA.  COMPLIED WITH ALL STEPS ON ER/A 545683-14MA.  INSTALLED FORMERS IAW SRM 51-41-02.
